# SDR DL72S952944

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-1 LETTER CHECK - L/E WING SPAR STIFFENER CRACKED AT NR 3 SLAT O/B TRACK O/B LEG.  REPLACED WING SPAR STIFFENER PER M/M 57-20-21.
